Home > Question > After taking anti-inflammatory drugs for pharyngitis, adverse reactions occurred after vaccination with Xinguan vaccine

After taking anti-inflammatory drugs for pharyngitis, adverse reactions occurred after vaccination with Xinguan vaccine

Dec 21 20213 people replied
Description Of Condition:

On the 18th, I took more anti-inflammatory drugs about pharyngitis at three o'clock at noon. I was vaccinated with Xinguan vaccine booster at eight or nine o'clock in the evening. After vaccination, I had adverse reactions, my face turned red, my body was slightly febrile, my temperature was 37.2 degrees, and I always felt burning in my right waist. I would feel burning pain and feel uncomfortable in bed. Pharyngitis is the inflammation caused by scratching the pharynx by eating chicken nuggets the day before. The symptoms disappeared after two days, but there was slight discomfort. Is this a normal manifestation of adverse reactions and serious damage to the body? The picture shows the prescription for pharyngeal disease, adverse reactions during inflammation and the night of vaccination.

Common Health Issues
See more related questions